# SDR HEEA107309

- Difficulty date: November 29, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 20,991 hours
- Engine: Pwa PT6T3B
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 212075037101
- Part serial: 8307102
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO VHPW, ENGINE OUT LIGHT CAME ON FOR NUMBER 2 ENGINE.  PARTICLE SEPARATOR FOR NR 2 CAME ON AND N1 GAUGE FOR NR 2 WENT TO ZERO.  ITT AND N2 WAS NORMAL.  RETURNED TO EZF AND CONTACTED MAINTENANCE.
